# SDR CA000118036

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: A509521
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 22,668 hours
- Component: Dowty, A44700009
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE LEFT OUTBOARD ROLL SPOILER DID NOT DEPLOY DURING LANDING.  MAINTENANCE FOUND THAT THE SPOILER ACTUATOR WAS LEAKING FROM A CRACK IN THE HOUSING AT THE PRESSURE INLET FITTING.
